MathSciNet Relay Station
MathSciNet bibliographic data
MR1862133 (2003b:42037) 42B35 (42A50 46E40 47B99)
Goldberg, Michael Asymptotic properties of the vector Carleson embedding theorem. Proc. Amer. Math. Soc. 130 (2002), no. 2, 529–531 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement